THERMAL SCIENCE

International Scientific Journal

External Links

A GENERAL SUB-EQUATION METHOD TO THE BURGERS-LIKE EQUATION

ABSTRACT
A Burgers-like equation is studied by a general sub-equation method, and some new exact solutions are obtained, which include the traveling wave solutions, non-traveling wave solutions, multi-soliton solutions, rational solutions, and other types of solutions. The obtained results are important in thermal science, and potential applications can be found.
KEYWORDS
PAPER SUBMITTED: 2016-08-12
PAPER REVISED: 2016-08-25
PAPER ACCEPTED: 2016-08-28
PUBLISHED ONLINE: 2017-09-09
DOI REFERENCE: https://doi.org/10.2298/TSCI160812053W
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2017, VOLUME 21, ISSUE 4, PAGES [1681 - 1687]
REFERENCES
  1. Ablowitz, M. J. Clarkson, P. A., Solitons, Non-linear Evolution Equations and Inverse Scattering, Cam-bridge University Press, Cambridge, UK, 1991
  2. Miura, R. M., Backlund Transformation, Springer Press, Berlin, 1978
  3. Wang, M. L., et al., Applications of a Homogeneous Balance Method to Exact Solutions of Non-linear Equations in Mathematical Physics, Physics Letters A, 216 (1996 ), 1-5, pp. 67-75
  4. Fan, E. G., Hon, Y. C., Applications of Extended tanh Method to Special Types of Non-linear Equations, Applied Mathematics and Computation, 141 (2003), 2-3, pp. 351-358
  5. Zhou, Y. B., et al., Periodic Wave Solutions to a Coupled KdV Equations with Variable Coefficients, Physics Letters A, 308 (2003), 1, pp. 31-36
  6. Li, X. Z., Wang, M. L., A Sub-ODE Method for Finding Exact Solutions of a Generalized KdV-mKdV Equation with Higher Order Non-linear Terms, Physics Letters A, 361 (2007), 1, pp. 115-118
  7. He, J.-H., Wu, X. H., Exp-Function Method for Non-linear Wave Equations, Chaos, Solitons & Frac-tals, 30 (2006), 3, pp. 700-708
  8. Zhang, S., Direct Algorithm of Exp-Function Method for Non-Linear Evolution Equations in Fluids, Thermal Science, 20 (2016), 3, pp. 881-884
  9. Wang, M. L. et al., The (G'/G)-Expansion Method and Travelling Wave Solutions of Non-linear Evolu-tion Equations in Mathematical Physics, Physics Letters A, 372 (2008), 4, pp. 417-423
  10. Tian, Y., Yan, Z. Z., Travelling Wave Solutions for a Surface Wave Equation in Fluid Mechanics, Thermal Science, 20 (2016), 3, pp. 893-898
  11. Bilige, S. D., Wang, X. M., A Generalized Simpl-Est Equation Method and its Application to the Bous-sinesq-Burgers Equation, Plos One, 10 (2015), 5, ID 126635
  12. Bulut, H., et al., New Mul-tiple Solution to the Boussinesq Equation and the Burgers-like Equation, Journal of Applied Mathematics, 2013 (2013), ID 952614

© 2017 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence